# SDR CALA0400749

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 57,324 hours, 29,797 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 301A3109
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN NR 2 PYLON PANEL CUTOUT 5824R.  THE CRACKS WERE LOCATED AT UPPER FORWARD CORNER OF PANEL.  ONE CRACK ORIGINATED FROM RIVET HOLE FOR RUB STRIP AND THE OTHER WAS ON FAYING SURFACE FOR ACCESS PANEL.
